Another remark on the radical of an ODD perfect number - LIRMM - Laboratoire d’Informatique, de Robotique et de Microélectronique de Montpellier Access content directly
Journal Articles The Fibonacci Quarterly Year : 2014

Another remark on the radical of an ODD perfect number

Pascal Ochem
Michaël Rao

Abstract

Ellia recently proved that if N is an odd perfect number such that rad(N) > √N, then its special prime p satisfies p > 148207 if 3 # N and p > 223 otherwise. He also suggested that these bounds can be improved with some computation. We obtain that if N is an odd perfect number such that rad(N) > √N, then p > 10 60.
No file

Dates and versions

lirmm-01349855 , version 1 (29-07-2016)

Identifiers

  • HAL Id : lirmm-01349855 , version 1

Cite

Pascal Ochem, Michaël Rao. Another remark on the radical of an ODD perfect number. The Fibonacci Quarterly, 2014, 52 (3), pp.215-217. ⟨lirmm-01349855⟩
136 View
0 Download

Share

Gmail Facebook X LinkedIn More